# SDR SWIA200210602

- Difficulty date: January 28, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 8,315 hours, 12,154 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S SIDE RMI FLAG, FIRST OFFICER'S FD FLAG, NR 2 AHARS 26 VAC CB POPPED.  REPLACED TCAS PROCESSOR WITH SERVICEABLE UNIT.  ALSO REPLACED NR 1 INVERTER WITH SERVICEABLE UNIT.  ALL CIRCUIT BREAKERS REMAINED SET THROUGH ALL SYSTEM OPERATIONAL CHECKS.
